# SDR CALA2019112542045

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 96,746 hours, 12,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DOOR 4 SLIDE LIGHT FOUND INOP. REF NON-ROUTINE NO.9489692 - ORIGINATED BY EMP V905511 SPEC NO. B777-33-7015.
